# SDR IPXA09156927

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CABIN OVER PRESSURE HORN LOCATED ON MAIN ENTRY DOOR SOUNDS CONTINUOUSLY.  ALL DOOR PRESSURIZATION READINGS NORMAL.  PERFORMED EMERGENCY ESCAPE SLIDE RELEASE AND RESIDUAL PRESSURE WARNING ADJ/TEST PROCEDURE IAW AMM 52-73-00-05 AND ASM 52-73-00 SCHEM 02 PG 106.  FOUND WARNING LIGHT & BUZZER WARNING NORMAL, OK FOR SUBSEQUENT FLIGHT.
